# SDR ASOA20140504052

- Difficulty date: May 4, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 30,481 hours, 23,240 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Torn
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FUEL LEAK ON THE RT WING BEHIND THE FUEL VENT.  MX R & R THE RT WING FLAPPER VALVE WITH LEAK CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
